"Asthma, Aspirin-Induced" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Asthmatic adverse reaction (e.g., BRONCHOCONSTRICTION) to conventional NSAIDS including aspirin use.
- Asthma, Aspirin-Induced
- Aspirin-Induced Asthmas
- Asthma, Aspirin Induced
- Asthmas, Aspirin-Induced
- Asthma, NSAID-induced
- Asthma, NSAID induced
- Asthmas, NSAID-induced
- NSAID-induced Asthma
- NSAID-induced Asthmas
- Aspirin-Induced Asthma Syndrome
- Aspirin Induced Asthma Syndrome
- Aspirin-Induced Asthma Syndromes
- Asthma Syndrome, Aspirin-Induced
- Asthma Syndromes, Aspirin-Induced
- Syndrome, Aspirin-Induced Asthma
- Syndromes, Aspirin-Induced Asthma
- Aspirin Induced Asthma
- Aspirin Induced Asthmas
- Asthmas, Aspirin Induced
- Induced Asthma, Aspirin
- Induced Asthmas, Aspirin
- Aspirin-Induced Asthma
Below are MeSH descriptors whose meaning is more general than "Asthma, Aspirin-Induced".
Below are MeSH descriptors whose meaning is more specific than "Asthma, Aspirin-Induced".
This graph shows the total number of publications written about "Asthma, Aspirin-Induced" by people in this website by year, and whether "Asthma, Aspirin-Induced" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
Below are the most recent publications written about "Asthma, Aspirin-Induced" by people in Profiles.